JOURNAL BROWSE
Search
Advanced SearchSearch Tips
DIMENSION OF DEFORMED SELF-SIMILAR SETS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
DIMENSION OF DEFORMED SELF-SIMILAR SETS
Kim, Tae-Hee; Park, Jung-Ju; Lee, Hung-Hwan;
  PDF(new window)
 Abstract
We generalize S. Ikeda's results for perturbed cantor sets showing how we get the dimensions for deformed self-similar sets.
 Keywords
Hausdorff dimension;packing dimension;deformed self-similar set;
 Language
English
 Cited by
 References
1.
Fractal geometry-Mathematical foundations and applications, 1985.

2.
Hiroshima Math. J., 1995. vol.25. pp.527-540

3.
Topology Appl., 0000.

4.
Korean J. Math. Soc., 0000.

5.
Hiroshima Math. J., 2002. vol.32. pp.1-6

6.
Hausdorff measures, 1970.

7.
Trans. Amer. Math. Soc., 1985. vol.288. pp.679-699 crossref(new window)